# SDR DALA2016051303914

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING TO CENTER TANK PLANK ON FORWARD BULKHEAD CORRODED FROM BL0 TO RBL 58. REPAIRED UPPER CENTER TANK PLANK SKIN IAW ER/A 545622-14, REV A.
